Missouri Journal of Mathematical Sciences

Smith Numbers From Primes with Small Digits

Patrick Costello

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We find three new ways to construct Smith numbers from primes that contain small digits and a known digit sum. The resulting Smith numbers may have a fairly large number of digits.

Article information

Source
Missouri J. Math. Sci., Volume 27, Issue 1 (2015), 10-15.

Dates
First available in Project Euclid: 3 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1449161363

Digital Object Identifier
doi:10.35834/mjms/1449161363

Mathematical Reviews number (MathSciNet)
MR3431111

Zentralblatt MATH identifier
06555646

Subjects
Primary: 11A63: Radix representation; digital problems {For metric results, see 11K16}

Keywords
Smith numbers primes with small digits

Citation

Costello, Patrick. Smith Numbers From Primes with Small Digits. Missouri J. Math. Sci. 27 (2015), no. 1, 10--15. doi:10.35834/mjms/1449161363. https://projecteuclid.org/euclid.mjms/1449161363


Export citation